# SDR C2X2008F00015

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 145690094095
- Part serial: 80595
- Condition: Gouged
- Location: Lt Aileron
- Part time: 4,745 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS CURRENTLY IN A C-CHECK STATUS AND THE LT AILERON TO PCA ATTACHMENT POINT O/B LUG HAT BUSHION WAS FOUND MIGRATED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET AND REINSTALLED THE AILERON.  OPS CHECKS GOOD IAW EMB 145XR EC 5750-01177.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.  (S)
